MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0497
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Date of Event 02/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the customer called to inquire about the dimensions of the capsule, because the customer believed that the capsule was retained by patient.The patient had an x-ray and they observed metal object on the x-ray image.The patient had been asymptomatic and came in for a routine follow-up.The capsule had reached the colon as what seen on the video.It was explained to the customer that it would be extremely rare for capsule retention in the colon and agreed to share a radiograph demonstrated the capsule on the x-ray for further review.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8432074
Report Number9710107-2019-00110
Device Sequence Number13898415
Product Code NEZ
UDI-Device Identifier07290101364351
UDI-Public7290101364351
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2019
Device Model NumberFGS-0497
Device Catalogue NumberFGS-0497
Device Lot Number42215X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;